Pacific Journal of Mathematics

Local analytic extensions of the resolvent.

Jack D. Gray

Article information

Source
Pacific J. Math., Volume 27, Number 2 (1968), 305-324.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983909

Mathematical Reviews number (MathSciNet)
MR0236738

Zentralblatt MATH identifier
0172.17204

Subjects
Primary: 47.30

Citation

Gray, Jack D. Local analytic extensions of the resolvent. Pacific J. Math. 27 (1968), no. 2, 305--324. https://projecteuclid.org/euclid.pjm/1102983909


Export citation

References

  • [1] N. Dunford, Survey of the theory of spectral operators, Bull. Amer. Math. Soc. 64 (1958), 217-274.
  • [2] N. Dunford, and J. T. Schwartz, Linear operators, Vol. L, Interscience, 1964, 2nd. edition.
  • [3] J. D. Gray, The summabilityof formal solutions of functional equations, J. Aust. Math. Soc. (2) 7 (1967), 141-144.
  • [4] J. D. Gray, Ph.D. thesis (sumbitted to U.N.S.W., 1967).
  • [5] E. Hille, and R.S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Coll. 31. (1958).
  • [6] J. D. Newburgh, The variation of spectra, Duke Math. J. 18 (1951), 165-176.
  • [7] R. C. Sine, Spectral decomposition of a class of operators, Pacific J. Math. 14 (1964), 333-352.
  • [8] J. G. Stampfli, Analytic extensions and spectral localization, J. Math. Mech. (3) 16 (1966), 287-296.
  • [9] A. E. Taylor, Spectral theory of closed distributive operators, Acta Math. 84 (1951), 189-224.